The periodic problem for the second order integro-differential equations with distributed deviation
dc.contributor.author | Mukhigulashvili, Sulkhan | cs |
dc.contributor.author | Novotná, Veronika | cs |
dc.coverage.issue | 2 | cs |
dc.coverage.volume | 146 | cs |
dc.date.issued | 2021-06-05 | cs |
dc.description.abstract | In the paper we describe the classes of unique solvability of the Dirichlet and mixed two point boundary value problems for the second order linear integro-differential equation b u (t) = p0 (t)u(t) + p1 (t)u(1 (t)) + p(t, s)u( (s)) ds + q(t). a On the basis of the obtained and, in some sense, optimal results for the linear problems, by the a priori boundedness principle we prove the theorems of solvability and unique solvability for the second order nonlinear functional differential equations under the mentioned boundary conditions. | en |
dc.format | text | cs |
dc.format.extent | 167-183 | cs |
dc.format.mimetype | application/pdf | cs |
dc.identifier.citation | Mathematica Bohemica. 2021, vol. 146, issue 2, p. 167-183. | en |
dc.identifier.doi | 10.21136/MB.2020.0061-19 | cs |
dc.identifier.issn | 0862-7959 | cs |
dc.identifier.orcid | 0000-0001-6321-4549 | cs |
dc.identifier.orcid | 0000-0001-9360-3035 | cs |
dc.identifier.other | 159528 | cs |
dc.identifier.scopus | 55546358800 | cs |
dc.identifier.uri | http://hdl.handle.net/11012/193386 | |
dc.language.iso | en | cs |
dc.publisher | Institute of Mathematics CAS | cs |
dc.relation.ispartof | Mathematica Bohemica | cs |
dc.relation.uri | https://articles.math.cas.cz/10.21136/MB.2020.0061-19 | cs |
dc.rights | Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 International | cs |
dc.rights.access | openAccess | cs |
dc.rights.sherpa | http://www.sherpa.ac.uk/romeo/issn/0862-7959/ | cs |
dc.rights.uri | http://creativecommons.org/licenses/by-nc-nd/4.0/ | cs |
dc.subject | Integro-differential equations | en |
dc.subject | Dirichlet and mixed problems | en |
dc.subject | unique solvability | en |
dc.subject | a priori boundedness principle | en |
dc.title | The periodic problem for the second order integro-differential equations with distributed deviation | en |
dc.type.driver | article | en |
dc.type.status | Peer-reviewed | en |
dc.type.version | publishedVersion | en |
sync.item.dbid | VAV-159528 | en |
sync.item.dbtype | VAV | en |
sync.item.insts | 2025.02.03 15:43:26 | en |
sync.item.modts | 2025.01.17 15:21:14 | en |
thesis.grantor | Vysoké učení technické v Brně. Fakulta podnikatelská. Ústav informatiky | cs |
Files
Original bundle
1 - 1 of 1
Loading...
- Name:
- MB.2020.006119.pdf
- Size:
- 200.32 KB
- Format:
- Adobe Portable Document Format
- Description:
- MB.2020.006119.pdf